Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (5): 34-38.

• Article • Previous Articles     Next Articles

Oscillation Theorems for Certain Second-Order Nonlinear Matrix Differential Equations(English)

XU Yan-cong1, MENG Fan-wei2   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200062, China ; 2. Department of Mathematics , Qufu Normal University, Qufu Shandong 273165, China
  • Received:2006-05-24 Revised:2006-10-12 Online:2007-09-25 Published:2007-09-25
  • Contact: XU Yan-cong

Abstract: Some new oscillation criteria were established for the
second order nonlinear matrix differential system $
(a(t)\X’(t))’+b(t)\X’(t)+\Q(t)f(\X(t))= 0,t\geqslant t_ 0 >0,$
where $\Q(t),$ $f’(\X(t))$ are $n \times n$ matrices with
$f’(\X(t))$ positive definite, and $a(t),$ $b(t)$ are real-valued
functions. The criteria were presented in the form of $\lim
\sup\lambda_ 1 > const $ by using a particular function
$\phi(t,s,r)$ defined as $\phi(t,s,r)=(t-s)^ \alpha (s-r)^ \beta $,
where $\alpha,\ \beta > \frac 1 2 $ are constants and $r
\geqslant t_0.$ Our results improve many known oscillation

Key words: second order, matrix differential equation, oscillation, second order, matrix differential equation

CLC Number: